# SDR 97ZZZM452

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angles
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT FRAME NR 35, RT BELLY TIE DOWN AREA, SURROUND PLATE BENT AND ANGLES TO FRAME BROKEN.  ALSO, MISSING RIVETS IN FRAME.  STRAIGHTEN PLATE AND REPLACED ANGLE AND REPLACED RIVETS.
